| Model Number |
S1274108D |
| Medical Device Problem Code |
Difficult or Delayed Separation (4044)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.
Event or Problem Description
It was reported we've had two instances where the introducers were shearing when attempting to access the skin.A new introducer was used and worked fine.No other information was provided.This report addresses the first of two devices.